| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and it will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported line developed a leak on the second day of use.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of hub leak is confirmed; however, the exact cause is unknown.One video of an infusion set was returned for evaluation.An initial visual observation of the video showed a clear liquid leaking from the y-site of the device when it was infused.No obvious damage was observed on the device in the returned video.The infusion set was observed to be in use in the returned video.There were no distinguishing features in the returned video of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.